MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. DELTEC GRIPPER PLUS 22 GAUGE, 16 MM, NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. DELTEC GRIPPER PLUS 22 GAUGE, 16 MM, NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2960-24
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that occlusion occurs during patient use.This occurred during patient use.There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device sample was received without the original package.Under visual inspection no damage or other defects were detected on the sample.During the functional test it was detected that the distilled water did not pass through, the sample component was occluded.The complaint was confirmed/duplicated.It was unknown what caused the issue.No action was taken.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
DELTEC GRIPPER PLUS 22 GAUGE, 16 MM, NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19264853
Report Number3012307300-2024-03474
Device Sequence Number2685644
Product Code FPA
UDI-Device Identifier10610586027680
UDI-Public(01)10610586027680(17)280901(10)4420102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2960-24
Device Lot Number4420102
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown